prof. RNDr. Zuzana Došlá, DSc.

Fotografie nezveřejněna

 

První stranaPředchozí strana|1|2|3|4|Následující stranaPoslední strana
nalezeno: 119 položek, zobrazeno 1 - 30

 
2015

DOŠLÁ, Zuzana - KREJČOVÁ, Jana - MARINI, Mauro.
Minimal and maximal solutions of fourth-order nonlinear difference equations. Journal of Difference Equations and Applications, Německo. ISSN 1023-6198, 2015, vol. 21, no. 3, s. 255-268.


více

 

BARTUŠEK, Miroslav - DOŠLÁ, Zuzana.
Oscillation of third order differential equation with damping term. Czechoslovak Mathematical Journal, Praha, . ISSN 0011-4642, 2015, vol. 65, no. 2, s. 301-316.


více

 

DOŠLÁ, Zuzana - MARINI, Mauro.
Positive decaying solutions for differential equations with phi-Laplacian. Boundary Value Problems, Springer, Německo. ISSN 1687-2770, 2015, vol. 2015, no. 95, s. 1-13.


více

 
2014

DOŠLÁ, Zuzana - KREJČOVÁ, Jana.
Asymptotic and oscillatory properties of the fourth-order nonlinear difference equations. Applied Mathematics and Computation, Spojené státy. ISSN 0096-3003, 2014, vol. 249, no. 15, s. 164-173.


více

 

DOŠLÁ, Zuzana - MARINI, Mauro.
Comparison Theorems for Second-Order Functional Differential Equations. In Recent Advances in Delay Differential and Difference Equations Springer Proceedings in Mathematics & Statistics Volume 94, 2014, pp 87-103. Basel : Springer International Publishing, 2014. ISBN 978-3-319-08250-9, s. 87-103. 2013, Veszprem.


více

 

DOŠLÁ, Zuzana - MARINI, Mauro.
On super-linear Emden–Fowler type differential equations. Journal of Mathematical Analysis and Applications, Spojené státy. ISSN 0022-247X, 2014, vol. 416, no. 2, s. 497-510.


více

 

BARTUŠEK, Miroslav - DOŠLÁ, Zuzana - MARINI, Mauro.
Oscillation for higher order differential equations with a middle term. Boundary Value Problems, Švýcarsko. ISSN 1687-2762, 2014, vol. 2014, no. FEBRUARY, "nestránkováno"-18 s.


více

 

BARTUŠEK, Miroslav - DOŠLÁ, Zuzana.
Oscillation of fourth order sub-linear differential equations. Appl. Math. Letters, Pergamon Press, Spojené království. ISSN 0893-9659, 2014, vol. 36, no. OCTOBER, s. 36-39.


více

 

BARTUŠEK, Miroslav - DOŠLÁ, Zuzana.
Oscillatory solutions of nonlinear fourth order differential equations with a middle term. Electronic Journal of Qualitative Theory of Differential Equations, Szeged, Maďarsko. ISSN 1417-3875, 2014, vol. 2014, no. 55, s. 1-9.


více

 

DOŠLÁ, Zuzana - MARINI, Mauro - MATUCCI, Serena.
Positive solutions of nonlocal continuous second order BVP's. Dynam. Systems Appl., Spojené státy. ISSN 1056-2176, 2014, vol. 23, no. 2-3, s. 431-446.


více

 
2013

BARTUŠEK, Miroslav - DOŠLÁ, Zuzana.
Asymptotic problems for fourth-order nonlinear differential equations. Boundary Value Problems, USA, Hindawi Publishing Corporation, Spojené státy. ISSN 1687-2770, 2013, vol. 2013, no. 89, s. 1-15.


více

 

DOŠLÁ, Zuzana - NOVÁK, Vítězslav.
Nekonečné řady. 3. vyd. Brno : Masarykova univerzita, 2013. 113 s. ISBN 978-80-210-6416-4.


více

 

CECCHI, Mariella - DOŠLÁ, Zuzana - DOŠLÝ, Ondřej - MARINI, Mauro.
On the integral characterization of principal solutions for half-linear ODE. Electronic Journal of Qualitative Theory of Differential Equations, Szeged, Maďarsko. ISSN 1417-3875, 2013, vol. 2013, no. 12, nestránkováno-14 s.


více

 

CECCHI, Mariella - DOŠLÁ, Zuzana - MARINI, Mauro.
Oscillation of a class of differential equations with generalized phi-Laplacian. Proc. Roy. Soc. Edinburgh, Edinburgh, Spojené království. ISSN 0308-2105, 2013, vol. 143, no. 3, s. 493-506.


více

 
2012

AKIN-BOHNER, Elvan - DOŠLÁ, Zuzana - LAWRENCE, Bonita.
Almost oscillatory three-dimensional dynamical system. Adv. Difference Equ., Springer, Švýcarsko. ISSN 1687-1839, 2012, vol. 2012, no. 1, nestránkováno-14 s.


více

 

BARTUŠEK, Miroslav - CECCHI, Mariella - DOŠLÁ, Zuzana - MARINI, Mauro.
Asymptotics for higher order differential equations with a middle term. Journal of Mathematical Analysis and Applications, USA, Acad.Press, Spojené státy. ISSN 0022-247X, 2012, vol. 388, no. 2, s. 1130-1140.


více

 

obálkaDOŠLÁ, Zuzana - KUBEN, Jaromír.
Diferenciální počet funkcí jedné proměnné. 2. vyd. Brno : Masarykova univerzita, 2012. 209 s. ISBN 978-80-210-5814-9.


více

 

BARTUŠEK, Miroslav - DOŠLÁ, Zuzana - CECCHI, Mariella - MARINI, Mauro.
Fourth-order differential equation with deviating argument. Abstract and Applied Analysis, USA, Hindawi Publishing Corporation, Spojené státy. ISSN 1085-3375, 2012, vol. 2012, no. ID 185242, s. 1-17.


více

 

obálkaDOŠLÁ, Zuzana.
Matematika pro chemiky, 1. díl. 1. dotisk 1. vyd. Brno : Masarykova univerzita, 2012. 120 s. ISBN 978-80-210-5263-5.


více

 

DOŠLÁ, Zuzana - KREJČOVÁ, Jana.
Nonoscillatory solutions of four-dimensional difference system. Electron. J. Qual. Theory Differential Equ., Proc. 9th QTDE 2012, Szeged, Maďarsko. ISSN 1417-3875, 2012, vol. 2012, no. 4, nestránkováno-11 s.


více

 

CECCHI, Mariella - DOŠLÁ, Zuzana - MARINI, Mauro.
On oscillation of difference equations with bounded phi-Laplacian. Comput. Math. Appl., Elsevier, Spojené království. ISSN 0898-1221, 2012, vol. 64, no. 7, s. 2176-2184.


více

 

DOŠLÁ, Zuzana - MARINI, Mauro - MATUCCI, Serena.
On some boundary value problems for second order nonlinear differential equations. Math. Bohemica, Praha, . ISSN 0862-7959, 2012, vol. 137, no. 2, s. 113-122.


více

 

DOŠLÁ, Zuzana - KREJČOVÁ, Jana.
Oscillation of a class of the fourth-order nonlinear difference equations. Adv. Difference Equ., Švýcarsko. ISSN 1687-1839, 2012, vol. 2012, no. 99, nestránkováno-14 s.


více

 

CECCHI, Mariella - DOŠLÁ, Zuzana - MARINI, Mauro.
Regular and extremal solutions for difference equations with generalized phi-Laplacian. J. Difference Equ. Appl., Spojené království. ISSN 1023-6198, 2012, vol. 18, no. 5, s. 815-831.


více

 
2011

DOŠLÁ, Zuzana - MARINI, Mauro - MATUCCI, Serena.
A boundary value problem on a half-line for differential equations with indefinite weight. Commun. Appl. Anal., Spojené státy, Spojené státy. ISSN 1083-2564, 2011, vol. 15, no. 2-4, s. 341-352.


více

 

DOŠLÁ, Zuzana - PLCH, Roman - SOJKA, Petr.
Matematická analýza 3. Elportál, Brno, Masarykova univerzita. ISSN 1802-128X, 2011.


více

 

obálkaDOŠLÁ, Zuzana.
Matematika pro chemiky, 2. díl. Vyd. 1. Brno : Masarykova univerzita, 2011. 131 s. ISBN 978-80-210-5432-5.


více

 

BARTUŠEK, Miroslav - DOŠLÁ, Zuzana - CECCHI, Mariella - MARINI, Mauro.
Positive solutions of third order damped nonlinear differential equations. Mathematica Bohemica, Praha, Academy of Sciences of the Czech Rep. ISSN 0862-7959, 2011, vol. 136/2011, no. 2, s. 205-213.


více

 

DOŠLÁ, Zuzana - BEČVÁŘ, Jindřich - KURZWEIL, Jaroslav - MAWHIN, Jean - MEDKOVÁ, Dagmar - TVRDÝ, Milan.
Remembering Štefan Schwabik. Mathematica Bohemica. ISSN 0862-7959, 2011, vol. 136, no. 2, s. 113-134.


více

 

BARTUŠEK, Miroslav - DOŠLÁ, Zuzana - CECCHI, Mariella - MARINI, Mauro.
Unbounded solutions of third order delayed differential equations with damping term.Central. Centr. Eur. J. Math., Budapest, Německo. ISSN 1895-1074, 2011, vol. 9/2011, no. 1, s. 184-195.


více

 
První stranaPředchozí strana|1|2|3|4|Následující stranaPoslední strana
nalezeno: 119 položek, zobrazeno 1 - 30